MAUDE Adverse Event Report: MEDTRONIC IRELAND ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG35026UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent, stent dislodgement occurred during delivery to or at the lesion located in the mid segment of the left anterior descending (lad) artery.The lesion exhibited severe tortuosity, severe calcification with 80% lesion stenosis.The device was inspected prior to use with no issues noted.Negative prep was not performed.The lesion was pre-dilated.Resistance was encountered when advancing the device and excessive force was used during delivery. the dislodged stent did not completely come off the delivery balloon, therefore it was possible to pull the stent out of the lesion with the stent delivery balloon. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: the device did not pass through a previously deployed stent or cell of a stent.Resistance was not noted during withdrawal of the device and no excessive force was used.Product analysis: the device returned for evaluation.The stent was present on the balloon and returned for analysis.The balloon folds remained intact.Crimp impressions were visible on the exposed balloon surface.Stent was dislodged over distal tip, stent appeared to have bunched, mis-aligned struts.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23547077
Report Number9612164-2025-05627
Device Sequence Number9683323
Product Code NIQ
UDI-Device Identifier00763000511593
UDI-Public(01)00763000511593(17)271203(10)0012568848(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONYXNG35026UX
Device Catalogue NumberONYXNG35026UX
Device Lot Number0012568848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight58 KG